BibTeX record journals/pmh/OrhanS14

download as .bib file

@article{DBLP:journals/pmh/OrhanS14,
  author    = {C. Orhan and
               I. Sakaoglu},
  title     = {Rate of convergence in {\textbackslash}(L{\_}\{p\}{\textbackslash})
               approximation},
  journal   = {Period. Math. Hung.},
  volume    = {68},
  number    = {2},
  pages     = {176--184},
  year      = {2014},
  url       = {https://doi.org/10.1007/s10998-014-0028-1},
  doi       = {10.1007/s10998-014-0028-1},
  timestamp = {Thu, 04 Jun 2020 19:42:25 +0200},
  biburl    = {https://dblp.org/rec/journals/pmh/OrhanS14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics